# SDR 95ZZZX4198

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 210314
- Condition: Failed
- Location: Governor
- Component: Woodward, D210439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND FLYWEIGHT HAD DISINTEGRATED INSIDE GOVERNOR, THEREBY CONDEMNING GOVERNOR.  GOVERNOR HAS BEEN SCRAPPED.
